Chronic bronchitis, emphysema and pneumonia linked to risk in study, but not asthma, tuberculosis
by marigol on Sun Jan 06, 2013 12:10 PM
I would like to share the story and my experience with you in hope that it might help someone suffering with the same horrible disease.. My mum has been diagnosed with Fibrillary Astrocytoma grade II. in December 2010. I remember that mum was mentioning headaches and strange feelings in head for a year or so before she collapsed (seizure) in shopping center in March 2010.. she was then taken to hospital where they made all the tests and misdiagnosed my mum with metastasis to the brain due to multiple tumors, 2 found in frontal and 1 the biggest one in temporal-parietal-occipital area. They said there was nothing they could do for her and send her home to die. I am a nurse and from the start I didnt give up as i didnt believe this diagnose cus mum looked just ok. She only had problems with speech sometimes.. also she had 3 seizures which stopped as soon as she was prescribed with seizure control meds - Depakine. well i knew there must be something in her brain but didnt believe it was metastasis. I sorted different hospital for her through the friend of mine where she was diagnosed with the mentioned Astrocytoma. The surgery followed in dec 2010 and 0,7cm remained in the brain as a leftover from what they couldnt take out without damage to the brain. Then in February she started radiotherapy and was attending medical checks (MRI) once a 3 months. She seemed well until the November 2011 when the MRI was still showing stagnating leftover, tumor mass of 0,7cm. in December she started to have problems with speech.. she would just stop speaking at all and it took around 1 to 2 hours for her to get better. As she was advised by the doctor to stop taking corticosteroids and seizure control meds i thought that those short periods of loss of speech once in a while are very little seizures caused by no seizure control meds.. but then she started to have those problems more often and her next MRI shown tumor mass of 3 cm in February 2012 with potential of high grade recurrence. She was prescribed the corticosteroids again. She was taking Fortecortin but this had very bad side effects on her. Her legs were swollen and she was very weak. This was then changed to Medrol and this meds worked better with her. In May 2012 she suddenly stopped speaking.. well she was speaking but it didnt make sense. She was very sad because she knew what she wanted to say .. but instead she was saying something different instead and even she couldnt understand herself... then she was taken to the hospital for an emergency MRI which confirmed the recurrence with a tumor mass of over 5,5cm and 6cm of swelling to the brain. Then she undertook the second surgery in August which removed around 1/3 of the tumor mass. The surgery was very risky due to the risk of damage to the brain however thank God it didnt remove her speech (what was left) and didnt cause any damage to motor or sensory skills. After the histological test on removed tissue mum was diagnosed with Globlastoma grade IV. and was given months to live. I was told by the doctor that the only thing that we could do was put her on chemotherapy Temodar+Avastin. However at the same time I was told by same doctor that this type of tumor is uncurable and resistant to chemotherapy which also has lots of bad side effects and so i refused the chemotherapy it wasnt too hard as mum didnt believe in it and didnt want it too.. the reason why we refused was that i knew that she only will receive two months longer (statistically) and really if this cancer is uncurable and chemo has such effects then it would give her only 2 months longer of suffering.. I decided to go for alternative therapies and i picked tree of probably thousand therapies. 1 month before second surgery i started with metabolic diet with apricot kernels and 1 week after surgery i gave her 2 tablets of B17. I was following this protocol http://www.worldwithoutcancer.org.uk/FINALGUIDEUKpdfEbook.pd including all the supplements and completely vegan diet.. I added flaxseed oil with quark and alkaline water. I did quite a lot of research and read that this medicine (B17) only has good side effects and is not dangerous at all. My uncle was also taking B17 iv without any side effects.. but it was already too late for his gastric cancer and metastasis into peritoneum. after the administration of B17 2 tablets in about half an hour mum became sick and started vomiting then she had seizure which wouldnt stop and she was unconscious had open eyes and was breathing loudly. I had to call an ambulance. She was then taken to Intensive Care. It was horrible and i thought that the worst might happen.. thank God mum was better in 4 days and was back at home with us.. i was then very scared to give her anything again.. i contacted forums again and looked through the all internet but couldnt find anybody with such an adverse effect from B17 i couldnt believe it.. I started again with just 1 tablet every 4 hours but it didnt work eighter. mum was very tired, confused by the evening and weak. then i luckily got to the doctor who explained to me how it works with all the antitumor meds in brain. B17 attacks the tumor which swells and as in the skull is no space where the tumor can expand this is the problem with brain cancer and one of reasons why it is uncurable.. you just cant administer enough of meds to kill the cancer without increasing the pressure in the brain which may damage the brain or can be fatal... also there is blood brain barrier which also reduces the amount of meds taken into brain from blood...my mums tumor was too big and swelled also there was too much lysis from the tumor and this is what caused the problem. the lysis may occur when using chemo too and it can be fatal. i was advised by this doctor to gradually increase kernels first up to 35 a day and then add 1 tablet every 4th day. i was told that she can only take so many tables that it wouldnt affect her in a bad way... even 1 tablet was just too much to handle for my mum and i had to cut the tablets in half and i stopped on half a tablet every 4 hours so 2 tablets of b17 and 12 kernels a day so there is 2 hour gap between a tablets and kernels. thats what she can handle without side effects. mum was ok until the October 2012 when corticosteroids were withdrawn as advised by the doctor.. she then started losing speech again she was tired and not at present the most of time.. i then thought that stopping the corticosteroids was not as good idea as there was nothing stopping the swelling in the brain caused by the size itself. i then started administering Medrol again and mum gradually became better however her speech did not return to the previous point.. Then i started with DCA treatment giving her only 2mg per kilogram of her weight and gradually increased into 20mg per kilo currently with 6 cups of black tea.. I was told in August she had 3 months left without the treatment. Its been 5 months since the surgery and 7 months since the diagnosis. I dont know how she would do with chemo and i will never find out but i know that Mum is doing well so far. She has no pain, no headaches, no sickness, no agressivity, no anxiety desribed in Glioblastoma symptoms whatsoever she is very happy she laughs all the time her physical state is much better then she was in before she even got ill.. and if only this would be the benefit from those 2 medications B17 and DCA i am happy and satisfied.. of course i hope that those meds fight against the tumor too and if it doent cure her it will give her at least better quality of life that is left. i amd considering to add hemp oil to the protocol. see phoenix tears From Rick Simpson on youtube.
My advise whatever you decide to administer always start at lower dose!
If i could go back 2 years ago i would do everything completely different. first off all i wouldnt let her undertake the surgery and i wouldnt let her undertake to radiotherapy which i believe made Astrocytoma gr II into Glioblastoma gr IV in just 1 year.
Hope this will help someone and sorry for my English. Good luck.
by Ginjuice on Mon Aug 04, 2014 05:22 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.